# SDR CA011205004

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 8,422 hours
- Engine: Cont O470S
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 05121602
- Condition: Cracked
- Location: Cable Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION THE RUDDER CABLE PULLEY BRACKETS THAT ARE LOCATED AT THE BATTERY BOX BULKHEAD,  WERE BOTH FOUND TO BE CRACKED AT THE TOP ATTACH POINT (RIVET). BOTH BRACKETS WERE REPLACED.
